U.S. doctors online nowAsk doctors free
A member asked:

Is it normal to have heavy spotting on and off for a few days instead of having a normal period? i was supposed to start my period on the 3rd of this month, instead i started on the 30th of october. i stopped taking my birthcontrol a little less than a mo

1 doctor answer1 doctor weighed in
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 31 years experience
Yes, : Yes, pregnancy is a possibility. Please take a urine pregnancy test. It could also be from the change in birth control. If your test is negative, wait two days and retest it. If you have heavy bleeding or pain then you must be seen immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.